# SDR AU981225

- Difficulty date: May 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag BAE146300A
- Engine: Lyc ALF502R5
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Gear
- Part number: 712196
- Condition: Failed
- Location: Generator
- Component: 728471B
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

(AUS) NR 1 GENERATOR CONSTANT SPEED DRIVE (CSD) CLUSTER GEAR FAILED.  THE GENERATOR WAS THEN DRIVEN DIRECTLY FROM THE ACCESSORY GEARBOX PRODUCING AN OVER-FREQUENCY OUTPUT.  A FAULTY OVER-FREQUENCY CARD IN THE GENERATOR CONTROL UNIT (GCU) CAUSED THE GENERATOR TO REMAIN ON-LINE CAUSING MAJOR COMPONENT FAILURES DUE TO THE OVER-FREQUENCY CONDITION.
